Roszdravnadzor Сommented on the News about the Side Effect of "Favipiravir"
OREANDA-NEWS Russian Roszdravnadzor denies that they received any notifications about the development of adverse reactions such as motor disorders and falls when taking the drug from the coronavirus Favipiravir. The possibility of such side effects of this medicine was informed by the PharmaCOVID center before.
Earlier, the information center on patients’ pharmacotherapy with coronavirus infection "PharmaCOVID" on the basis of the Russian Medical Academy of Continuing Professional Education of the Ministry of Health issued a document which stated that the drug "Favipiravir" may have a side effect in the form of nonspecific motor disorders and falls. This information is connected with testing of a similar medicine from Japan. It turned out that the instructions for the Japanese drug from Coronavirus Avigan said about the likelihood of motor disorders in patients: night walking and fast running syndromes, as well as an increased risk of falls. Experts believe this may be due to the drug's effects on the central nervous system.
The department highlighted that all the drug manufacturers, pharmacists, physicians are obliged to report to Roszdravnadzor about the occurrence of any adverse reactions and side effects during the use of drugs. They add that if necessary, the instructions for the use of the Russian "Coronavir" and "Areplivir" can be changed and completed.